# SDR DL76G090031

- Difficulty date: January 8, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 35,196 hours, 11,678 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Connector
- Condition: Dirty
- Location: Park Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BEGINNING TAKEOFF ROLL TAKEOFF CONFIGURATION LIGHT.  CLEANED CONNECTOR ON BRAKING PARK VALVE, CHECKED PER MM.  PERFORMED PARKING BRAKE TAKEOFF CONFIGURATION WARNING TEST PER MM 31-51-00-725-302 CKS OK.
